Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 10, Pages 663-666
http://dx.doi.org/10.1155/S0161171200010255

A characterization of Möbius transformations

Department of Mathematics, Chiangmai University, Chiangmai 50200, Thailand

Received 9 March 2000; Revised 5 June 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Piyapong Niamsup, “A characterization of Möbius transformations,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 10, pp. 663-666, 2000. doi:10.1155/S0161171200010255